# SDR CALA2024102300912

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 72,628 hours, 12,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Faulted
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETACHABLE EMERGENCY EQUIPMENT INSPECTION {B767-25-3-7017} - EMERGENCY FLASH LIGHT AT FLIGHT ATTENDANTS SEAT OPPOSITE GALLEY 9 NOT CHARGING. EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANTS SEAT OPPOSITE GALLEY 9 BATTERY REPLACED IAW AMM 25-60-00. OPERATIONAL TEST CARRIED OUT SATISFACTORY. PARTS USED:  78-2525-3-0058, QTY :1
